# SDR CA960311037

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Out Of Adjust
- Location: Mlg
- Component: Beech
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT SELECTED GEAR UP WITH NO RESPONSE. GEAR SELECTED DOWN AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. INVESTIGATION FOUND THE MICRO SQUAT SWITCH TO BE OUT OF ADJUSTMENT. SWITCH ADJUSTED AND THE AIRCRAFT RETURNED TO SERVICE.
